# SDR SWIA200210980

- Difficulty date: June 25, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 21,582 hours, 30,490 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Condition: Loose
- Location: Np Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT NP GAUGE DROPPED TO ZERO WHEN POWER WAS SET ON TAKEOFF.  ABORTED TAKEOFF.  FOUND CANNON PLUG FOR RIGHT NP GAUGE LOOSE.  TIGHTENED CANNON PLUG AND RAN ENGINE UP TO POWER TWO TIMES.  ALL CHECKED GOOD.
